# SDR 20000912SH023

- Difficulty date: July 10, 2000
- Submitted: September 12, 2000
- Operation: General aviation
- Aircraft: N847AL
- Make and model: Bell 407
- Aircraft serial: 53150
- Aircraft time: 1,146 hours
- System (JASC): 6510 · Tail Rotor Drive Shaft
- Part: Shaft
- Part number: 407040320101
- Part serial: AFS869
- Condition: Worn
- Location: Nr 2
- Part time: 1,146 hours
- Component: T/R Driveshaft, Bell
- Component part number: 407040303103
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PHASE INSPECTION, FOUND SPLINES WORN BEYOND LIMITS.  (X)
